MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study.It was reported that a dissection occurred.The subject underwent treatment with the ranger drug coated balloons and eluvia drug eluting stents on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion #001 was in the right proximal superficial artery, right mid superficial femoral artery extending up to right distal superficial femoral artery with 6.8 mm proximal reference vessel diameter and 6.7 mm distal reference vessel diameter with lesion length 300 mm with 100% stenosis and was classified as tasc ii d lesion.Prior to the treatment of target lesion with the study device, pre-dilation was performed by using 5 mm x 220 mm sterling pta balloon.Treatment of target lesion was performed by using study device of sizes, 6 mmx 200 mm and 6 mm x 100 mm ranger drug coated balloons and two 7 mm x 120 mm eluvia drug coated stents.Following post-dilation was performed using 6 mm x 200 mm sterling pta balloon and 6 mm x 400 mm non-bsc balloon, the final residual stenosis was noted to be 0%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001 dissection of grade d was noted.The final residual stenosis was noted to be 0%.The dissection was caused due to 6 mm x 200 mm and 6 mm x 100 mm ranger drug coated balloons.In response to the complication, a bailout stent was placed.On the same day, the complication was resolved, and the subject was discharged on aspirin and clopidogrel.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: 51 years old at time of enrollment.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Elegance clinical study it was reported that a dissection occurred.The subject underwent treatment with the ranger drug coated balloons and eluvia drug eluting stents on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion #001 was in the right proximal superficial artery, right mid superficial femoral artery extending up to right distal superficial femoral artery with 6.8 mm proximal reference vessel diameter and 6.7 mm distal reference vessel diameter with lesion length 300 mm with 100% stenosis and was classified as tasc ii d lesion.Prior to the treatment of target lesion with the study device, pre-dilation was performed by using 5 mm x 220 mm sterling pta balloon.Treatment of target lesion was performed by using study device of sizes, 6 mmx 200 mm and 6 mm x 100 mm ranger drug coated balloons and two 7 mm x 120 mm eluvia drug coated stents.Following post-dilation was performed using 6 mm x 200 mm sterling pta balloon and 6 mm x 400 mm non-bsc balloon, the final residual stenosis was noted to be 0%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001 dissection of grade d was noted.The final residual stenosis was noted to be 0%.The dissection was caused due to 6 mm x 200 mm and 6 mm x 100 mm ranger drug coated balloons.In response to the complication, a bailout stent was placed.On the same day, the complication was resolved, and the subject was discharged on aspirin and clopidogrel.It was further reported that on (b)(6) 2023 during the treatment of target lesion #001 dissection of grade d was noted due to 6 mm x 200 mm and 6 mm x 100 mm ranger drug coated balloons which was treated by placement of three 7 mm x 120 mm eluvia stents.Post dilation of stents were performed using 6 mm x 200 mm sterling pta balloon and 6 mm x 40 mm non-bsc pta balloon.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Elegance clinical study.It was reported that a dissection occurred.The subject underwent treatment with the ranger drug coated balloons and eluvia drug eluting stents on 03-oct-2023 as a part of the elegance clinical trial.The target lesion #001 was in the right proximal superficial artery, right mid superficial femoral artery extending up to right distal superficial femoral artery with 6.8 mm proximal reference vessel diameter and 6.7 mm distal reference vessel diameter with lesion length 300 mm with 100% stenosis and was classified as tasc ii d lesion.Prior to the treatment of target lesion with the study device, pre-dilation was performed by using 5 mm x 220 mm sterling pta balloon.Treatment of target lesion was performed by using study device of sizes, 6 mmx 200 mm and 6 mm x 100 mm ranger drug coated balloons and two 7 mm x 120 mm eluvia drug coated stents.Following post-dilation was performed using 6 mm x 200 mm sterling pta balloon and 6 mm x 400 mm non-bsc balloon, the final residual stenosis was noted to be 0%.On 03-oct-2023, on the same day of index procedure, during the treatment of target lesion #001 dissection of grade d was noted.The final residual stenosis was noted to be 0%.The dissection was caused due to 6 mm x 200 mm and 6 mm x 100 mm ranger drug coated balloons.In response to the complication, a bailout stent was placed.On the same day, the complication was resolved, and the subject was discharged on aspirin and clopidogrel.It was further reported that on 03-oct-2023 during the treatment of target lesion #001 dissection of grade d was noted due to 6 mm x 200 mm and 6 mm x 100 mm ranger drug coated balloons which was treated by placement of three 7 mm x 120 mm eluvia stents.Post dilation of stents were performed using 6 mm x 200 mm sterling pta balloon and 6 mm x 40 mm non-bsc pta balloon.It was further reported that the target lesion #001 was in the right ostial superficial femoral artery, right proximal superficial femoral artery, right mid superficial femoral artery extending up to right distal superficial femoral artery.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18102654
Report Number2124215-2023-58431
Device Sequence Number7891311
Product Code ONU
UDI-Device Identifier08714729976141
UDI-Public08714729976141
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number02716H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer02/26/2024
03/26/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date03/15/2024
04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite